# SDR DALA2024022202459

- Difficulty date: January 30, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 107,022 hours, 15,298 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Arced
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1604 COCKPIT LH NO.1 WINDOWS FOUND ARCING. CORRECTIVE ACTION: REMOVED AND REPLACED COCKPIT LH NO.1 WINDOW AS PER B767-300ER AMM 56-11-01 (0178657)
